# SDR SWAA2022021508196

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA BETWEEN STA 294.5 AND 277 RBL 02 INTERCOSTAL IS CRACKED / REMOVED AND REPLACED RBL 02 INTERCOSTAL AT PASSENGE CABIN FWD WET AREA STA 294.5 AND 277. IAW B737-700 SRM 51-40-02-0G-0.
